MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 41X28 RUST; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 41X28 RUST; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103541000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Attorney.
 
Event or Problem Description
It is reported that the patient was revised to address a right extra capsular neck of femur fracture and pain.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).From serious injury to death as the patient had passed away 5 months after surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: a review of complaints databases and manufacturing records did not identify any anomalies root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a review of lot hj0986 did not identify any anomalies or deviations.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SELF CENT HIP 41X28 RUST
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8179397
Report Number1818910-2018-78698
Device Sequence Number13849992
Product Code KWY
UDI-Device Identifier10603295003311
UDI-Public10603295003311
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number103541000
Device Lot NumberHJ0986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2018
Supplement Date Received by Manufacturer11/25/2018
02/22/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date12/19/2018
02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;